厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

Jianmin Chen / 陈健敏

Professor / 教授、博士生导师

Email: chenjianmin@xmu.edu.cn

ADDRESS 

School of Mathematical Sciences

Xiamen University

Xiamen, Fujian 361005

China

EDUCATION

2002/9---2005/7  M.S., Mathematics, Xiamen University

2005/9---2008/7  Ph.D., Mathematics, Xiamen University

2016/2---2016/12 Visting Scholar, University of Washington at Seattle

 

EMPLOYMENT

2008/7---2014/7  Assistant Professor, Xiamen University

2014/8---2019/7  Associate Professor, Xiamen University

2019/8---now    Professor, Xiamen University

 

TEACHING

• Module theory

• Linear Algebra

• Advanced Mathematics

• Commutative Algebra

RESEARCH INTERESTS

Representation theory of algebras, Quasi-coherent sheaves on algebraic curves, skew group algebras and skew group categories, equivariant categories, Tilting theory, Frobenius-Perron theory.

 

GRANTS

不同权型加权射影线的关联与转化, National Natural Science Foundation of China (No. 11971398), 2020/1---2023/12

加权射影簇及群作用, Fundamental Research Funds for the Central University, China (No.20720180002), 2018/1---2020/12

分歧覆盖与等变凝聚层范畴, National Natural Science Foundation of China (No. 11571286), 2016/1---2019/12 

等变凝聚层范畴及斜群代数, Natural Science Foundation of Fujian Province, China (No.2016J01031), 2016/4---2019/4

加权射影线及其拟凝聚层范畴, Fundamental Research Funds for the Central University, China (No.20720150006), 2015/1---2017/12

向量丛范畴与倾斜对象, National Natural Science Foundation of China (No. 11201386), 2013/1---2015/12

拟凝聚层范畴和向量丛范畴, Natural Science Foundation of Fujian Province, China (No. 2012J05009), 2012/1---2014/12 

关于权投射线上凝聚层范畴的研究, National Natural Science Foundation of China (No.10926041), 2010/1---2010/12

PUBLICATIONS

Jianmin Chen, Yanan Lin, Pin Liu, Shiquan Ruan, Tilting objects on tubular weighted projective lines: A cluster tilting approach. Science China Mathematics 64(4)(2021), 691-710.

• Jianmin Chen, Xiao-Wu Chen, Shiquan Ruan, The dual actions, equivariant autoequivalences and stable tilting objects. Annales de L'institut Fourier, 70(6)(2020), 2677-2736.

 Jianmin Chen, Eellen Kirkman, James J. Zhang, Auslander's Theorem for group coactions on noetherian graded down-up algebras. Transformation Groups, 25(4)(2020), 1037-1062.  

Jianmin Chen, Zhibin Gao, Elizabeth Wicks, James J. Zhang, Xiaohong Zhang, Hong Zhu,  Frobenius-Perron theory of endofunctors. Algebra & Number Theory, 13(9)(2019), 2005-2055.

• Jianmin Chen, Yanan Lin, Shiquan Ruan,  On tubular tilting objects in the stable category of vector bundles. Acta Mathematica Sinica, English Series, 35(4)(2019), 494-512.

• Jianmin Chen, Yanan Lin, Pin Liu, Shiquan Ruan, Tilting and cluster-tilting objects on weighted projective lines (in Chinese). Scientia Sinica Mathematica, 48(11) (2018), 1665-1672.  Dedicated to Professor Shaoxue Liu on the occasion of his ninetieth birthday.

• Jianmin Chen, Eellen Kirkman, James J. Zhang, Rigidity of down-up algebras with respect to finite group coactions. Journal of Pure and Applied Algebra, 221(2017), 3089-3103.

• Jianmin Chen, Jinjing Chen, Yanan Lin, Prufer sheaves and generic sheaves over the weighted projective lines and elliptic curves. Acta Mathematica Sinica, English Series, 33(5)(2017), 705-724.

• Jianmin Chen, Xiao-Wu Chen, Weighted projective lines of tubular type and equivariantization. Journal of Algebra, 470(2017), 77-90.

• Jianmin Chen, Xiao-Wu Chen, Zhenqiang Zhou, Monadicity Theorem and Weighted Projective Lines of Tubular Type. International Mathematics Research Notices, 24 (2015), 13324-13359.

• Jianmin Chen, Yanan Lin, Shiquan Ruan, Tilting bundles and the missing part on a weighted projective line of type (2,2,n). Journal of Pure and Applied Algebra, 219(7)(2015), 2538-2558.

• Jianmin Chen, Yanan Lin, Shiquan Ruan, Tilting objects in the stable category of vector bundles on a weighted projective line of type (2,2,2,2;λ), Journal of Algebra, 397(2014), 570-588.

• Jianmin Chen, Yanan Lin, Shiquan Ruan, Abelianness of the missing part from a sheaf category to a module category. Science China Mathematics, 57(2)(2014), 245-258.

• Jianmin Chen, Cotorsion pairs in the recollements of triangulated  categories. Communications in Algebra, 41(2013), 2903-2915. 

• Jianmin Chen, Yanan Lin, Generic sheaves on elliptic curves. Journal of Algebra, 319(10) (2008), 4360-4371. 

• Jianmin Chen, Yanan Lin, A construction of the rational function sheaves on elliptic curves. Chinese Annals of Mathematics Series B, 29B(6) (2008), 585-596.

• Jianmin Chen, Yanan Lin, Frobenius Morphisms and Fixed-Point Algebra of the Dual Extension Algebras (in Chinese).  Acta Mathematica Sinica, 49(2)(2006), 347-352.

 

 

 

 

 

 

 

 

 

 

 
 
 
简介
 
系别:
数学与应用数学系
办公室:数理楼6楼TMSE07
教师:陈健敏
职称:教授
职务:教师
Phone:2580629
Email:
chenjianmin@xmu.edu.cn
研究方向:
代数表示论,代数曲线上的凝聚层范畴